Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Asymptotic behavior of functions with bounded boundary rotation


Author: James W. Noonan
Journal: Trans. Amer. Math. Soc. 164 (1972), 397-410
MSC: Primary 30A32
MathSciNet review: 0294618
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $ k \geqq 2$ denote by $ {V_k}$ the class of normalized functions, analytic in the unit disc, which have boundary rotation at most $ k\pi $. Let $ {a_n}$ be the nth Taylor coefficient of $ f(z) \in {V_k}$. Let $ {I_\lambda }(r,f')$ and $ {I_\lambda }(r,f)$ be the $ \lambda $-integral mean of $ f'(z)$ and $ f(z)$ respectively. We determine asymptotic formulas for $ f'(z)$, and these formulas are then applied to study the behavior of $ \vert{a_n}\vert$ as $ n \to \infty $, and the behavior of $ {I_\lambda }(r,f')$ and $ {I_\lambda }(r,f)$ as $ r \to 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A32

Retrieve articles in all journals with MSC: 30A32


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0294618-4
PII: S 0002-9947(1972)0294618-4
Keywords: Asymptotic behavior, bounded boundary rotation, convex functions, starlike functions, coefficients, integral mean
Article copyright: © Copyright 1972 American Mathematical Society